# SDR SIMA20190730002

- Difficulty date: July 30, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 34,312 hours, 29,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WAS JAMED FOR A FEW MINUTES WHEN FA TRIED TO OPEN. C/A-CLEANED AND LUBED DOOR ROLLERS DOOR OP CK GOOD IAW AMM 52-10-01 NO FURTHER DEFECTS NOTED.
